MathSciNet Relay Station
MathSciNet bibliographic data
MR42202 (13,75f) 53.0X
Eckmann, Beno; Frölicher, Alfred Sur l'intégrabilité des structures presque complexes. (French) C. R. Acad. Sci. Paris 232, (1951). 2284–2286.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement